# SDR 2004FA0000296

- Difficulty date: March 25, 2004
- Submitted: April 12, 2004
- Operation: General aviation
- Aircraft: N24652
- Make and model: Beech C 23
- Aircraft serial: M1430
- Engine: Lyc O360*
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Rod
- Part number: 1695240761
- Condition: Corroded
- Location: Trim Tab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION THE TRIM TAB ROD WAS FOUND TO HAVE RUST ON IT.  WHILE CLEANING THE PART, A HOLE WAS FOUND AT THE MID POINT OF THE ROD AND MOISTURE(WATER) WAS FOUND INSIDE.  IT APPEARS THIS ROD IS RUSTING FORM THE INSIDE OUT.  THIS UNIT SHOULD BE TAKEN APART, INSPECTED, CLEANED, PAINTED INSIDE AND OUT AND REASSEMBLED TO ASURE THE AIRCRAFT HAS A SERVICEABLE PART.  (GL092004040017)
